# SDR HNAA2022011700053

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 46,419 hours, 42,929 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  652     05-51  2143691  14JAN22  SBY  CLOSE
      BIRD STRIKE ON T/O ON RIGHT SIDE OF AIRCRAFT.
AIRCRAFT ABORTED T/O

FACT  14JAN22  07:43  SBY
            INSP'D A/C FOR BIRD STRIKE IAW AMM 05-50-08. NO DAMAGE FOUND. AIRCRAFT OK FOR SERVICE.
